# SDR DALA14031350666

- Difficulty date: May 15, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 75,572 hours, 34,661 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Failed
- Location: Fuel Cell
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO CENTER TANK FUEL PUMPS.    REPLACED LEFT PUMP AND REPAIRED RIGHT PUMP SHIELD GROUND, BOTH OPS NORMAL.
